# SDR AALA202408281707

- Difficulty date: August 23, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 POSITION 5 DOOR STOP WORN. REPLACED DOOR STOP PER AMM 52-11-31.
